Actifed Multi-Action Tablets 12 Pack

£2.99

  • Relieves Blocked Noses And Sinuses
  • Clears Catarrh
  • Active Ingredients: Pseudoephedrine Hydrochloride And Triprolidine Hydrochloride
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Actifed Multi-Action Tablets contain the active ingredient pseudoephedrine hydrochloride which is a decongestant that works by contracting and narrowing the blood vessels in the linings of the nasal passages and sinuses to ease the feeling of nasal and sinus congestion.

PLEASE NOTE : Medications That Contain Ephedrine Cannot Be Purchased Or Used At The Same Time As Any Pseudoephedrine Containing Products

In stock

SKU: Actifed multi-action tablets Categories: ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Actifed Multi-Action Tablets 12 Pack Online

My Pharmacy Is The Best Place To Buy Actifed Multi-Action Tablets 12 Pack Online UK In 2020. To order Actifed Multi-Action Tablets Online In The UK you are required to have a prescription, which you can acquire with our free online consultation service.

 

Buy Actifed Multi-Action Tablets Online UK Next Day Delivery

Through My Pharmacy You Can Buy Actifed Multi-Action Tablets Online UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Actifed Tablet

Each Actifed Tablet contains two active ingredients, one is a decongestant and the other is an antihistamine.

The decongestant is called pseudoephedrine hydrochloride. Each Actifed tablet contains this because it helps relieves stuffy/blocked noses and sinus congestion. This may happen for a variety of reasons ranging from the common cold, flu, allergies or a sinus infection.

The antihistamine is called triprolidine hydrochloride. Each Actifed tablet contains this because it helps relieve symptoms of allergies and the common cold. These symptoms include a rash, watery eyes, itchy eyes/nose/throat/skin, runny nose and sneezing.

Actifed Multi Action Tablets

Actifed Multi Action Tablets are suitable for the majority of people, however some people should not use them. Before using Actifed Multi Action Tablets, if you’re in doubt about whether or not you should be taking this medication speak with your doctor or pharmacist.

You should not take Actifed Multi Actions tablets if you…

  • Have ever had an allergic reaction to any of the ingredients
  • Have high blood pressure or heart disease
  • Are diagnosed with diabetes
  • Have a phaeochromocytoma
  • Have an overactive thyroid
  • Are diagnosed with glaucoma
  • Suffer from severe kidney problems
  • Are taking any beta blockers
  • Are taking or taken drugs for depression in the last two weeks
  • Are taking stimulants or appetite suppressants and drugs

If any of the above apply to you, do not take any Actifed Multi Action Tablets and seek medical advice before doing so.

Actifed Multi Action 12 Tablets

Any Actifed Multi Action 12 Tablets should be stored below 25°C. The Actifed Multi Action 12 Tablets should be stored in the original packaging to protect from any moisture or light.

The expiry date on the box indicates the last day of the displayed month, it should not be used after the end date. Seek advice on how to dispose of Actifed Multi Action 12 Tablets or any other medications from your pharmacist. This will help protect the environment from pollution etc.

Actifed Multi Action Tablets 12 Tablets

Using Actifed Multi Action Tablets 12 Tablets may cause drowsiness, as well as dizziness and blurred vision. Anyone who consumes Actifed tablets should stay clear of driving, which if caught, may be an offence.

Your ability to drive safely can be impacted and should therefore be avoided when taking Actifed Multi Action Tablets 12 Tablets.

The feeling of drowsiness is caused by the antihistamine ingredient called triprolidine and is categorised as sedating.

Actifed Cold Tablet

Taking an Actifed Cold Tablet will help relieve many of the symptoms you may experience when having the common cold. The majority of people who have the common cold can treat it without seeing their GP.

Buying a box of Actifed cold tablet from your local pharmacist can help speed up recovery time. If you are experiencing aches and pains, and are therefore taking paracetamol or ibuprofen, be careful not to use Actifed cold tablet as you may overdose.

Common Cold – NHS Website

Actifed Tablets Dosage

The following Actifed Tablets Dosage is the general recommended dosage and may change depending on prescription and your doctor’s advice. You should always follow the exact advice your doctor has given you regarding Actifed Tablets dosage.

Recommended Actifed tablets dosage for Children under 12 years old

  • Actifed tablets are not recommended for children un the age of twelve

Recommended Actifed Tablets dosage for adults and children aged 12 years and over

  • One tablet every four to six hours, up to four times a day

Actifed Tablets Dosage for Adults

The Actifed tablets dosage for adults is the same as children over the age of twelve. One tablet ever four to six hours, up to four times a day.

If anyone has taken a larger than normal Actifed tablets dosage for adults you should immediately contact your nearest accident and emergency department. Take the box of Actifed tablets and leaflet with you, allowing the health care professionals to look at any of the active ingredients contained in each product and prepare for overdose treatment.

Actifed Side Effects

Like with all medicine, Actifed Side Effects can occur but these aren’t experienced by everyone. If you experience any of these Actifed side effects, especially if any of them are getting progressively worse, immediately stop and speak to your doctor as soon as possible.

Below is a list of Actifed Side Effects experienced more, or less when people have taken an Actifed tablet. For a full list, please refer to the patient information leaflet.

If you experience any of the following, stop using this medication and talk to your doctor:

  • Restlessness or sleep disturbances
  • A fast or irregular heartbeat
  • Trouble passing water

Very Common

  • Headache

Common

  • Difficulty sleeping, nervousness, dizziness
  • Difficulty performing tasks
  • Drowsiness
  • Blurred vision
  • Thickened mucus, dry mouth, nausea

Rare

  • Confusion or depression
  • Tremors, shakiness or slurped speech
  • Low blood pressure

If you experience any side effects which aren’t listed, you can report them directly to the manufacturer via the yellow card scheme – Yellow Card.

What Is Actifed Tablets

A common question we are asked is “What is Actifed tablets?”

They are a combination medication used to relieve symptoms caused by the common cold, flu and allergies. It can be used as an option for self-treating rather than going to your doctor or pharmacist.

Although used as treatment, they do not cure or shorten the length of the common cold and are primarily used to improve quality of life until the illness has passed.

More information about “What is Actifed Tablets?” can be found in the patient information leaflet. You can also email our customer support team if you have any further queries.

Actifed Tablets Review

You can view Actifed Tablets Review and reviews left by customers who have used our website and service via the product page. To view more Actifed Tablets Review and overall service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should the Actifed Tablets review cause you to look for an alternative.

Actifed Tablet Composition

Actifed Tablet Composition consists of the following –

Each Actifed tablet contains Pseudoephedrine hydrochloride 60 mg and Triprolidine hydrochloride 2.5 mg. Other ingredients include; Lactose, maize starch, povidone and magnesium stearate.

Twelve Actifed tablets are in each packet, each coloured white and taken orally.

Qualitative and quantitative Actifed tablet composition

Actifed Plus Tablet

Each Actifed Plus Tablet contains twelve tablets and a maximum of two packets can be bought at a time via our online shop.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers, My Pharmacy can be as much as 50% cheaper to buy Actifed plus tablet.

Side Effects

Multi-Action Actifed Tablets can have side-effects, like
all medicines, although these don’t affect everyone and
are usually mild.
If you experience any of the following,
stop using this medicine and talk to
your doctor:
■ A few people have had hallucinations, but this is rare.
■ Occasionally people get skin rashes that are
sometimes itchy.
■ A few people may find their heartbeat increased.
■ A few men, especially men with prostate problems,
may have trouble passing water.
Other effects which may occur include:
■ Restlessness, having trouble getting to sleep or bad
dreams.
■ Drowsiness.
■ Dry mouth, nose or throat.
If you experience any side-effects not included in this
leaflet or are not sure about anything, talk to your
doctor or pharmacist.

Further Information

Click here For the patient information leaflet